Skip to content
My WebMD Sign In, Sign Up
Mirena Symptoms.
avatar
Anchorbby posted:
Hi Ladies, I am 16 and i just got the Mirena almost 2 months ago. I have been experiencing some things i am not use too. Since i have had it i've been getting migraines a lot easier. My discharge is more than what it was and i've just felt weird since i got it. My OBGYN said it's probably just my body still trying to get use to it but i wanted other people's opinion as well. My suppose to be cramps are a lot worse. Before i got the Mirena i was on the implanon. I ended up having to get it taken out within two years. Over the summer my body decided not to respond to it anymore. I was having a period every week. If someone could please give me some helpful advice i would appreciate it. Thank you. (:
Reply
 
avatar
factualinfo responded:
check out this site . it has some great treatments for trying to conceive.


Spotlight: Member Stories

Im 24 and have been with my wonderful fiance for over 5 years. We got pregnant with our first child meerly months after starting to date. Yikes!! But ...More

Helpful Tips

Have trouble keeping track of your cycles?
There is a free Iphone App called Period Tracker Lite that has really helped me keeo track of my cycles, ovulation and symptoms. More
Was this Helpful?
28 of 45 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.